# SDR AALA202406171861

- Difficulty date: June 14, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 48,530 hours, 18,543 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 114079019
- Part serial: CWDDDH3399
- Condition: Defective
- Location: Nlg
- Part time: 55,772 hours, 20,441 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FLIGHT CREW REPORTED THAT AFTER GEAR RETRACTION A RED NOSE WHEEL UNLOCK WARNING LIGHT REMAINED ILLUMINATED. AIR NOISE AND VIBRATION CONFIRMED NOSE GEAR DOORS STILL OPEN. AS PER ECAM GEAR WAS RECYCLED AND RETRACTED NORMALLY. MAINTENANCE REPLACED THE LANDING GEAR SELECTOR VALVE MANIFOLD ASSEMBLY AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.
